# SDR USAA070207

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 908 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S4L SPLICE CRACKED AROUND 2 RIVETS AT STA 908L.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 53-10, DEFECT SIZE: .250 INCH.
